# SDR AALA201705059040

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 5,688 hours, 2,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BROKEN RIGHT HAND AFT GALLEY EMERGENCY LIGHT ASSEMBLY. REPLACED EMERGENCY PROXIMITY LIGHT ASSEMBLY PER AMM 33-51-00 AND AMM 33-51-14.
